# SDR AALA20090414TUL04

- Difficulty date: April 9, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 29,769 hours, 11,988 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM SUPPORT BETWEEN STATION 954 AND 964 RIGHT BODY LINE 25.  INSTALLED NEW SUPPORT PER SRM 51-10-2-OG.
